Jump to content

Photo

Acne.org Regimen - Getting Worse After 4 Weeks

acne.org regimen

4 replies to this topic

#1 aug817

aug817

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 01-May 13

Posted 29 July 2013 - 05:36 PM

Hi there,

 

I have moderate acne. I've started using the acne.org regimen 4 weeks ago. Two days after I started the regimen, my skin improved dramatically albeit with bad side effects (dry, peeling and flaky skin, which I expected). Till this day, I still suffer from dry, peeling skin. 4 weeks have passed, and now my acne seems to be coming back - I have lots of red bumps, whiteheads. On top of that, my skin still gets really dry and flaky. Is it normal to experience purging after 4 weeks of relatively 'better' skin? Also when will the flakiness, dry skin stop?

Really looking forward to your help here!

 

Thanks heaps!



#2 wombat666

wombat666

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 434
    Likes: 37
About Me
  • Gender:Male
  • Location:USA
  • Interests:Getting clear, and staying that way
  • Joined: 10-August 10

Achievements

     

Posted 29 July 2013 - 07:15 PM

Yes, it's normal. In fact, it would be a minor miracle if you still weren't breaking out after four weeks. That's been the case for some people, but they are in the minority. I think three months (as long as six months for some people) is the amount of time it would take before you could really tell whether the regimen was working or not.

 

The flaking and dryness may subside in the future, they may not. I guess it depends on how resilient your skin is. In the future, if the symptoms persist, you may want to experiment with using less BP per application, or doing the regimen at night only.

 

When I did the regimen the first time I was still breaking out heavily a month into it, it was only after around three months that I realized how much it had done for my skin.


On Accutane as of September 13, 2013

My log

 

Month 1 - 20mg (finished)

Month 2 - 40mg (finished)

Month 3 - 60mg (finished)

Month 4 - 60mg (finished)

Month 5 - 70mg (finished)

Month 6 - 80mg (finished)

Month 7 - 80mg (finished)

Month 8 - 40mg (finished)

Month 9 - 20mg


#3 kevindreed

kevindreed

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 149
    Likes: 13
About Me
  • Gender:Male
  • Joined: 14-February 13

Posted 29 July 2013 - 07:52 PM

It's not the bp that's causing the acne. It's the flakes and dry skin. If you flake and get dry skin you will breakout. I know this from experience.



#4 sorbet

sorbet

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 138
    Blog Entries: 4
    Likes: 37
About Me
  • Gender:Female
  • Interests:photography, reading, running, art, music, cooking
  • Joined: 30-May 13

Achievements

     

Posted 29 July 2013 - 09:04 PM

It's not the bp that's causing the acne. It's the flakes and dry skin. If you flake and get dry skin you will breakout. I know this from experience.

 

I agree with the dry skin causing breakouts. I've found that the worst thing for my skin is being dry/flaky and inflamed, I always always break out in the places where I'm really dry. 


Stopping the birth control pill & going natural log:

http://www.acne.org/...ntrol-pill-log/

 


#5 aug817

aug817

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 01-May 13

Posted 29 July 2013 - 09:39 PM

Thanks for the replies!

 

So then what should I do to prevent the dry and flaky skin? I have lathered on so much Acne.org moisturisers and jojoba oil onto my face twice a day. Note I usually have very very very oily skin, so the fact that this makes my skin oily but dry (if you know what i mean) and flaky is really unheard of for me.

 

What do you use in addition to the moisturisers and jojoba oil to combat the flaky skin?






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users